Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 41, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at May 13, 2013, 3:06 AM PDT. It took effect at May 13, 2013, 9:00 PM PDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- May 13, 2013, 3:06 AM PDT (10:06 UTC)
- In effect from
- May 13, 2013, 9:00 PM PDT
- Expired
- May 15, 2013, 3:00 PM PDT
- In force
- 42 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
100 WHUS76 KEKA 131006 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 306 AM PDT MON MAY 13 2013 PZZ475-131815- /O.NEW.KEKA.SC.Y.0041.130514T0600Z-130515T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 306 AM PDT MON MAY 13 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT WEDNESDAY. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. * SEAS...7 TO 9 FT WITH A DOMINANT PERIOD OF 6 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-131815- /O.NEW.KEKA.SC.Y.0041.130514T1700Z-130515T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 306 AM PDT MON MAY 13 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 5 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 5 AM PDT WEDNESDAY. * WINDS...N 15 TO 25 KT. GUSTS TO 30 KT NEAR POINT ARENA. * SEAS...6 TO 8 FT WITH A DOMINANT PERIOD OF 6 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
10 follow-up statements
082 WHUS76 KEKA 131538 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 838 AM PDT MON MAY 13 2013 PZZ475-140000- /O.CON.KEKA.SC.Y.0041.130514T0600Z-130515T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 838 AM PDT MON MAY 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT WEDNESDAY... * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. * SEAS...6 TO 9 FT WITH A 6 SECOND PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-140000- /O.CON.KEKA.SC.Y.0041.130514T1700Z-130515T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 838 AM PDT MON MAY 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 5 AM PDT WEDNESDAY... * WINDS...N 15 TO 25 KT. GUSTS TO 30 KT NEAR POINT ARENA. * SEAS...6 TO 8 FT WITH A 6 SECOND PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
162 WHUS76 KEKA 132152 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 252 PM PDT MON MAY 13 2013 PZZ475-140600- /O.EXT.KEKA.SC.Y.0041.130514T0400Z-130515T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 252 PM PDT MON MAY 13 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 5 AM PDT WEDNESDAY... * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. * SEAS...7 TO 9 FT WITH A 6 TO 8 SECOND PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-140600- /O.EXT.KEKA.SC.Y.0041.130514T1600Z-130515T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 252 PM PDT MON MAY 13 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM TUESDAY TO 5 AM PDT WEDNESDAY... * WINDS...N 15 TO 25 KT. GUSTS TO 30 KT NEAR POINT ARENA. * SEAS...6 TO 8 FT WITH A 8 TO 10 SECOND PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
383 WHUS76 KEKA 140400 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 900 PM PDT MON MAY 13 2013 PZZ455-141200- /O.EXT.KEKA.SC.Y.0041.130514T1000Z-130515T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 900 PM PDT MON MAY 13 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TUESDAY TO 5 AM WEDNESDAY... * WINDS...NW TO N 10 TO 20 KT EXCEPT TO 25 KT FAR SOUTHERN PORTION. GUSTS TO 30 KT NEAR POINT ARENA. * SEAS...6 TO 10 FT AT 8 SECONDS. HIGHEST SEAS NEAR POINT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-141200- /O.CON.KEKA.SC.Y.0041.000000T0000Z-130515T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 900 PM PDT MON MAY 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM WEDNESDAY... * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. * SEAS...8 TO 10 FT AT 7 SECONDS. HIGHEST SEAS FAR SOUTHERN PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
183 WHUS76 KEKA 140931 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 231 AM PDT TUE MAY 14 2013 PZZ470-141745- /O.EXB.KEKA.SC.Y.0041.130514T1000Z-130515T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 231 AM PDT TUE MAY 14 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...NW TO N 10 TO 20 KT. GUSTS TO 25 KT. * SEAS...4 TO 6 FT AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-141745- /O.CON.KEKA.SC.Y.0041.130514T1000Z-130515T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 231 AM PDT TUE MAY 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. * WINDS...NW TO N 10 TO 20 KT EXCEPT TO 25 KT FAR SOUTHERN PORTION. LOCAL GUSTS TO 35 KT NEAR POINT ARENA AND AROUND CAPE MENDOCINO. * SEAS...6 TO 10 FT AT 8 SECONDS. HIGHEST SEAS NEAR POINT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-141745- /O.CON.KEKA.SC.Y.0041.000000T0000Z-130515T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 231 AM PDT TUE MAY 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. * SEAS...8 TO 10 FT AT 7 SECONDS. HIGHEST SEAS FAR SOUTHERN PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
371 WHUS76 KEKA 141556 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 856 AM PDT TUE MAY 14 2013 PZZ470-150000- /O.CON.KEKA.SC.Y.0041.000000T0000Z-130515T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 856 AM PDT TUE MAY 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...NW TO N 15 TO 25 KT. GUSTS TO 30 KT. * SEAS...4 TO 8 FT AT 6 TO 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-150000- /O.CON.KEKA.SC.Y.0041.000000T0000Z-130515T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 856 AM PDT TUE MAY 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WINDS...NW TO N 15 TO 25 KT WINDS TO 30 KT FAR SOUTHERN OUTER WATERS. LOCAL GUSTS 30 TO 35 KT NEAR POINT ARENA AND AROUND CAPE MENDOCINO. * SEAS...6 TO 10 FT AT 6 TO 9 SECONDS. HIGHEST SEAS NEAR POINT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
784 WHUS76 KEKA 142154 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 254 PM PDT TUE MAY 14 2013 PZZ470-150600- /O.EXT.KEKA.SC.Y.0041.000000T0000Z-130515T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 254 PM PDT TUE MAY 14 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...NW TO N 15 TO 25 KT. GUSTS TO 30 KT. * SEAS...5 TO 8 FT AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-150600- /O.CON.KEKA.SC.Y.0041.000000T0000Z-130515T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 254 PM PDT TUE MAY 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WINDS...NW TO N 15 TO 25 KT GUSTS AROUND 30 KT NEAR POINT ARENA AND CAPE MENDOCINO. * SEAS...7 TO 10 FT AROUND 10 SECONDS. HIGHEST SEAS NEAR POINT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
418 WHUS76 KEKA 150327 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 827 PM PDT TUE MAY 14 2013 PZZ470-151000- /O.CON.KEKA.SC.Y.0041.000000T0000Z-130515T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 827 PM PDT TUE MAY 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...NW TO N 15 TO 25 KT. GUSTS TO 30 KT. * SEAS...7 TO 9 FT AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-151130- /O.CON.KEKA.SC.Y.0041.000000T0000Z-130515T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 827 PM PDT TUE MAY 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WINDS...NW TO N 15 TO 25 KT GUSTS AROUND 30 KT NEAR POINT ARENA AND CAPE MENDOCINO. * SEAS...8 TO 11 FT AROUND 10 SECONDS. HIGHEST SEAS NEAR POINT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
351 WHUS76 KEKA 150953 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 253 AM PDT WED MAY 15 2013 PZZ470-151100- /O.EXP.KEKA.SC.Y.0041.000000T0000Z-130515T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 253 AM PDT WED MAY 15 2013 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING. $$ PZZ455-475-151600- /O.EXT.KEKA.SC.Y.0041.000000T0000Z-130515T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 253 AM PDT WED MAY 15 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS...NW TO N 15 TO 25 KT WITH GUSTS TO AROUND 30 KT NEAR POINT ARENA AND CAPE MENDOCINO IN THE MORNING. * SEAS...8 TO 10 FT AROUND 8 SECONDS. HIGHEST SEAS NEAR POINT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
512 WHUS76 KEKA 151545 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 845 AM PDT WED MAY 15 2013 PZZ455-475-152200- /O.EXT.KEKA.SC.Y.0041.000000T0000Z-130515T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 845 AM PDT WED MAY 15 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NW TO N 15 TO 25 KT WITH GUSTS TO AROUND 30 KT NEAR POINT ARENA AND CAPE MENDOCINO IN THE MORNING. * SEAS...6 TO 8 FT AROUND 8 SECONDS. HIGHEST SEAS NEAR POINT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
794 WHUS76 KEKA 152201 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 301 PM PDT WED MAY 15 2013 PZZ455-475-152315- /O.EXP.KEKA.SC.Y.0041.000000T0000Z-130515T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 301 PM PDT WED MAY 15 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at May 12, 7:50 PM PDT, 7 hours 16 minutes earlier.
Area forecast discussion, May 12, 7:50 PM PDT, 7 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 750 PM PDT SUN MAY 12 2013 .SYNOPSIS...A WEAKENING UPPER TROUGH WILL BRING COOLER AIR TO THE INTERIOR ON MONDAY. THIS TROUGH WILL ALSO BRING A CHANCE OF LIGHT RAIN NORTH OF CAPE MENDOCINO. HIGH PRESSURE WILL REBUILD BY TUESDAY AND HOLD THROUGH WEDNESDAY FOR A CONTINUATION OF MOSTLY DRY AND STABLE WEATHER. && .EVENING UPDATE...HAVE UDPATED THE SKY FORECAST FOR THE EVENING TO KEEP IT A BIT MORE CLEAR ALONG THE HUMBOLDT AND DEL NORTE COAST LONGER INTO THE EVENING. TEMPS ARE DROPPING TOWARD THE DEWPOINT AND LOW CLOUDS AND FOG ARE EXPECTED AGAIN OVERNIGHT, BUT THERE WAS ENOUGH CLEARING LATE THIS AFTERNOON TO PUSH BACK DEVELOPMENT A FEW HOURS. ENJOY THE SUNSHINE. BFG .DISCUSSION...STRATUS WAS SLOWLY DIMINISHING ALONG THE NORTH COAST THIS AFTERNOON AND MAY SCATTER OUT LATE THIS AFTERNOON FOR BRIEF INCREASE IN SOLAR RADIATION THIS EVENING. SOUTH OF THE CAPE...STRATUS AND FOG HAS BEEN MEANDERING OVER THE MENDO COASTLINE ALL DAY. NOT TOO CONFIDENT THE MARINE LAYER WILL DEEPEN MUCH THERE TONIGHT AND MAY END UP HOLDING FAIRLY STEADY. LAYER SHOULD INCREASE AND PUSH FARTHER INTO MOST ALL RIVER VALLEYS MONDAY MORNING AFTER A WEAK FRONT BRUSHES BY TO OUR NORTH AND HIGH PRESSURE BUILDS UP OFFSHORE. THIS FRONT IS EXPECTED TO WASH OUT ALONG THE COAST MONDAY AND MAY PRODUCE SOME LIGHT RAIN NORTH OF THE CAPE. AMOUNTS LOOK TO BE FAIRLY LIGHT...PERHAPS A FEW HUNDREDTHS OR SO. DEL NORTE COUNTY MAY SEE SLIGHTLY MORE PRECIP...BUT A TENTH OF AN INCH IS NOT VERY LIKELY. IT WAS ANOTHER WARM DAY ACROSS THE INTERIOR WITH READINGS MOSTLY IN THE 80S AND HANDFUL OF LOWER 90S. MAX TEMPERATURES SHOULD DECREASE ON MONDAY AS A SHORT-WAVE TROUGH MOVES INTO THE PAC NW. INCREASING WESTERLY AND NORTHWESTERLY FLOW IN THE AFTERNOON SHOULD ALSO BRING COOLER AIR INTO THE RIVER VALLEYS. NAM12 AND GFS BOTH INDICATE INCREASING BOUNDARY LAYER RH'S MON NIGHT...SO WILL INCREASE THE STRATUS CLOUDS INLAND. HIGH PRESSURE IS EXPECTED TO BUILD ON TUE AND HOLD THROUGH WED. TEMPERATURES INLAND SHOULD SLOWLY WARM AND RH'S DECREASE. THE NORTH COAST WILL PROBABLY EXPERIENCE MARINE LAYER CLOUD COVER IN THE MORNINGS...WITH CLEARING EXPECTED IN THE AFTERNOONS. BY THU ZONAL FLOW WILL BE REPLACED WITH BAGGY TROUGHINESS. RAIN SHOWER CHANCES HAVE BEEN INCREASED...PRIMARILY NORTH OF THE CAPE THU THROUGH FRI. IF MODELS CONTINUE WITH THIS TREND PRECIP CHANCES WILL HAVE TO BE INCREASED EVEN MORE SIGNIFICANTLY. RIGHT NOW CONFIDENCE IS NOT HIGH ENOUGH TO INCREASE PRECIP CHANCES ABOVE 50-60% IN DEL NORTE COUNTY AND 30-40% SOUTHWARD TO EKA AND FOT. TIMING IS STILL A BIT SKETCHY TOO...BUT RIGHT NOW IT LOOKS LIKE THE BEST CHANCES WILL BE THU AND THU NIGHT. IT DOES NOT LOOK LIKE A LOT OF RAIN OR A DRAWN-OUT EVENT AT THIS TIME DUE TO THE TRAJECTORY OF THE STORM AND THE PROGRESSION OF THE SHORT-WAVE TROUGH. IT COULD SLOW DOWN THOUGH AND END UP BEING DELAYED TO FRI. RIDGING SHOULD BUILD BACK OVER THE AREA NEXT WEEKEND BRINGING A RETURN OF DRY CONDITIONS AND WARMING INTERIOR TEMPERATURES. COASTAL CLOUDS WILL CONTINUE TO BE A FORECAST CONCERN EACH NIGHT AND MORNING. FOR NOW WILL GO WITH A CLIMO-PERSISTENCE FORECAST ALONG THE COAST. NORTHERLY OR NORTHWESTERLY SURFACE FLOW COUPLED WITH WARMING ALOFT IS CONDUCIVE TO STRATUS DEVELOPMENT. && .AVIATION...COASTAL STRATUS LINGERS SOUTH OF CAPE MENDOCINO AS OF 21Z AND HAS MOSTLY SCOURED OUT TO VFR AND MVFR NORTH OF THE CAPE. CONDITIONS SHOULD CONTINUE TO IMPROVE OVER THE NEXT FEW HOURS BUT SMALL POCKETS OF STRATUS MAY KEEP SOME COASTAL AREAS COVERED. THE APPROACH OF A FRONT WILL BRING CEILINGS TO NW CALIFORNIA AGAIN AND LOW PRESSURE WILL ALLOW THEM TO EXPAND AND LIFT. THAT SAID, MVFR TO IFR FOR COASTAL AIRFIELDS OVERNIGHT. HIGH CLOUDS WILL PUSH OVER THE INTERIOR BUT INLAND AIRFIELDS SHOULD REMAIN VFR. KML && .MARINE...LIGHT TO MODERATE WINDS WILL PREVAIL ACROSS THE WATERS THROUGH MONDAY AS A WEAK PRESSURE GRADIENT PERSISTS ACROSS THE AREA. A HIGH PRESSURE RIDGE WILL BUILD ACROSS THE REGION TUESDAY IN THE WAKE OF A WEAK COLD FRONT. THE WINDS AND SEAS WILL INCREASE ON TUESDAY AS THE HIGH PRESSURE RIDGE INCREASES THE PRESSURE GRADIENT. SMALL CRAFT ADVISORIES ARE LIKELY ACROSS THE SOUTHERN WATERS ON TUESDAY DUE TO AN INCREASE IN THE WINDS AND/OR SEAS. THE SMALL CRAFT ADVISORIES ARE LIKELY TO CONTINUE ACROSS THE SOUTHERN OUTER WATERS THROUGH WEDNESDAY. HOWEVER THE WINDS WILL DIMINISH BELOW SMALL CRAFT CRITERIA ACROSS THE NEAR SHORE SOUTHERN WATERS BY WEDNESDAY. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, May 12, 4:38 AM PDT, 22 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 438 AM PDT SUN MAY 12 2013 CAZ001>004-076-131145- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 438 AM PDT SUN MAY 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.